# SDR F3LA200600040

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 12,651 hours, 5,425 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL, A PLASTIC-TYPE BURNING ODOR, WHICH DISSIPATED ON LANDING, NO SMOKE.  PERFORMED VISUAL INSP OF CABIN LIVE TV SYSTEM.  FOUND SYSTEM OPERATIONAL.  PERFORMED TSM TASK 24-00-00-810-823 & TSM TASK 26-15-00-810-804 FOR FUMES & ODORS.  NO FAULTS, DAMAGE, OR SOURCE OF SMELL NOTED.  INSPECTED NR 1 & 2 PACK BAY AREAS, NO DEFECTS NOTED.  REPLACED CABIN RECIRCULATION FILTERS.  INSPECTED E&E COMPTS, NO DEFECTS.  INSPECTED FWD & AFT CARGO COMPTS, NO DEFECTS.  INSPECTED NOSE & MAIN WHEEL WELL, NO DEFECTS.  INSPECTED CABIN, LAVATORIES, COCKPIT, AND GALLEYS FOR DEFECTS, NONE NOTED.  RAN NR 1 & 2 PACKS WITH NR 1 & 2 ENGINES.  NO DEFECTS NOTED.  POST FLT REPORT REFLECTS NO FAULTS.  RETURNED TO SERVICE.
